# SDR ABXA010912

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 70,728 hours, 16,983 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Aileron Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AND FIRST OFFICER'S AILERON CONTROL WHEEL BINDING.  COMPLIED WITH FIM 27A-11-00, FIG 106, BLOCK 1,2.  FOUND BEARING ON LEFT WHEEL WELL QUADRANT CENTERING FORCE SEIZED.  REPLACED BEARING IAW BOEING STANDARD OVERHAUL PRACTICES MANUAL 20-50-03.  AILERONS OPERATED NORMALLY.
